Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Have severe pain near elbows and forearms. Could this be sulfadrug allergy or tennis elbow?

Hi, I was on sulfadrugs six weeks ago and, after about a week, I began having severe pain near my elbows and my forearms. The pain has persisted and my doctor seems unconcerned. I still have pain and difficulty with daily tasks like lifting my purse and drying my hair. Could this be a sulfadrug allergy or tennis elbow? Will it get better? Thanks!
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

It seems more like Tennis elbow than sulfa allergy.

Yes, it will get better.

You need to give rest to your elbows. Doing alternating supination and pronation movements at the elbow will help you.

Sulfa allergy does not present this way and that too not after this long time.

Simple analgesics like Motrin and Advil can help you with the pain.

Get well soon.
Answered: Thu, 14 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor